# SDR USAA011331

- Difficulty date: October 17, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 46,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CLIP CRACKED IN 3 PLACES, 1.75 INCH, TWO AT .5 INCH, ABOVE AND BELOW S14 AT STATION 727.  CUT OUT DAMAGE AND INSTALLED STRINGER SPLICE REPAIR PER EA 72562.  (M)
